MAUDE Adverse Event Report: COVIDIEN EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 1000ML SAFETY SCREW SPIK; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the feeding set presented a nutrition leakage in the spike connection.The event occurred during priming.There was no patient involvement therefore no patient injury, medical intervention, or adverse reactions were associated with this event.

Brand Name
EPUMP 1000ML SAFETY SCREW SPIK
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10649539
Report Number1282497-2020-09529
Device Sequence Number19844591
Product Code LZH
UDI-Device Identifier20884521155784
UDI-Public20884521155784
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number775100
Device Catalogue Number775100
Device Lot Number200550267
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/08/2020
Patient Sequence Number1